|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
On deviation of harmonic almost periodic functions from their boundary values
Khasanov, Yu. Kh.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 4.
Some estimates of a measure of displacements of harmonic almost periodic functions from their boundary values are obtained. Uniform almost periodic functions are considered as boundary functions and the estimates are stated in terms of modulus of continuity.
Keywords: almost periodic function, harmonic function, boundary values, modulus of continuity
Language: Russian Download the full text
For citation: Khasanov Yu. Kh. On deviation of harmonic almost periodic functions from their boundary values. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 4, pp.80-85. DOI 10.23671/VNC.2015.4.5975
← Contents of issue
|© 1999-2023 ёжный математический институт|